So. I'm starting Celexa and I think it's making my mind mess with me even more! I've always been and over thinker but when it's quiet and dark I starting thinking stupid things! I guess I just need support thru this starting out time! I just started it yesterday I am VERY sensitive to meds. My mind just won't calm down! Called my doc.and they told me it was normal to stick thru it.
Starting Celexa 10mg?
- 5 Aug 2016 by Janamarie03i1
- 5 August 2016
Hi, Jana! It's a typical side effect of starting this new medication and these effects generally only last from a few days to a week or so. You should start feeling better day by day, but if you feel you can't stick it out that long call your doctor's office again.
You're on a very low starting dose so hopefully this won't last long.
Best wishes, Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Dec 2010 • 2 answers
Updated 27 Apr 2014 • 1 answer
Updated 16 Sep 2015 • 2 answers
Updated 26 Sep 2016 • 4 answers
Updated 22 Jul 2018 • 1 answer